Economics at your fingertips  

A theorem on CUB models for rank data

Maria Iannario and Domenico Piccolo ()

Statistics & Probability Letters, 2014, vol. 91, issue C, 27-31

Abstract: We prove a theorem concerning the parameters of the cub mixture distribution when this random variable is applied for modelling rank data by assuming that the cub distribution is true for each marginal random variable originated by ordering m objects.

Keywords: Rank data; cub models; Ordinal data models (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.04.004

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2024-02-12
Handle: RePEc:eee:stapro:v:91:y:2014:i:c:p:27-31